Alert archive / New Mexico / Wind Advisories in 2006
Wind Advisory 22, NWS Albuquerque, NM
NWS Albuquerque, NM issued this wind advisory at Apr 9, 2006, 3:28 PM MDT. It took effect at Apr 10, 2006, 11:11 AM MDT. It was in force for 31 hr.
The area
The counties it named.
The facts
- Issued
- Apr 9, 2006, 3:28 PM MDT (21:28 UTC)
- In effect from
- Apr 10, 2006, 11:11 AM MDT
- Expired
- Apr 11, 2006, 6:00 PM MDT
- In force
- 31 hr
- Issued by
- NWS Albuquerque, NM
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS75 KABQ 092128 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 328 PM MDT SUN APR 9 2006 .A STRENGTHENING SOUTHWEST FLOW ALOFT WILL DEVELOP ACROSS THE AREA MONDAY RESULTING IN STRONG AND GUSTY WINDS ACROSS PARTS OF WESTERN...CENTRAL AND SOUTH CENTRAL NEW MEXICO DURING THE AFTERNOON AND EVENING. THE STRONGEST GUSTS WILL BUFFET THE WEST CENTRAL MOUNTAINS AND UPPER GILA REGION AS WELL AS THE HIGHER TERRAIN OF CENTRAL AND SOUTH CENTRAL NEW MEXICO. NMZ008-014-100530- /O.NEW.KABQ.WI.Y.0022.060410T1800Z-060411T0200Z/ WEST CENTRAL MOUNTAINS-SOUTHWEST MOUNTAINS/UPPER GILA REGION- INCLUDING THE CITIES OF...GALLUP/GRANTS...GLENWOOD 328 PM MDT SUN APR 9 2006 ...WIND ADVISORY IN EFFECT FROM 12 PM TO 8 PM MDT MONDAY... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 12 PM TO 8 PM MDT MONDAY. SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 50 MPH CAN BE EXPECTED ACROSS THE WEST CENTRAL MOUNTAINS AND UPPER GILA REGION. VISIBILITIES MAY BE REDUCED TO LESS THAN 1 MILE AT TIMES IN DUST PRONE AREAS OF WEST CENTRAL NEW MEXICO. MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. $$ NMZ010-011-016-017-026-100530- /O.NEW.KABQ.WI.Y.0022.060410T1800Z-060411T0200Z/ SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY- LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS- GUADALUPE MOUNTAINS OF CHAVES COUNTY- INCLUDING THE CITIES OF...SANDIA PARK/CEDAR CREST... MORIARTY/ESTANCIA...CARRIZOZO...RUIDOSO 328 PM MDT SUN APR 9 2006 ...WIND ADVISORY IN EFFECT FROM 12 PM TO 8 PM MDT MONDAY... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 12 PM TO 8 PM MDT MONDAY. SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 50 MPH CAN BE EXPECTED ALONG AND IMMEDIATELY EAST OF THE SANDIA...MANZANO...CAPITAN AND NORTHERN SACRAMENTO MOUNTAINS AS WELL AS THE GUADALUPE MOUNTAINS OF CHAVES COUNTY. MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. $$
7 follow-up statements
000 WWUS75 KABQ 100521 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 1121 PM MDT SUN APR 9 2006 .A STRENGTHENING SOUTHWEST FLOW ALOFT WILL DEVELOP ACROSS THE AREA MONDAY RESULTING IN STRONG AND GUSTY WINDS ACROSS PARTS OF WESTERN...CENTRAL AND SOUTH CENTRAL NEW MEXICO DURING THE AFTERNOON AND EVENING. THE STRONGEST GUSTS WILL BUFFET THE WEST CENTRAL MOUNTAINS AND UPPER GILA REGION AS WELL AS THE HIGHER TERRAIN OF CENTRAL AND SOUTH CENTRAL NEW MEXICO. NMZ008-014-101100- /O.CON.KABQ.WI.Y.0022.060410T1800Z-060411T0200Z/ WEST CENTRAL MOUNTAINS-SOUTHWEST MOUNTAINS/UPPER GILA REGION- INCLUDING THE CITIES OF...GALLUP/GRANTS...GLENWOOD 1121 PM MDT SUN APR 9 2006 ...WIND ADVISORY REMAINS IN EFFECT FROM 12 PM TO 8 PM MDT MONDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 12 PM TO 8 PM MDT MONDAY. SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 50 MPH CAN BE EXPECTED ACROSS THE WEST CENTRAL MOUNTAINS AND UPPER GILA REGION. VISIBILITIES MAY BE REDUCED TO LESS THAN 1 MILE AT TIMES IN DUST PRONE AREAS OF WEST CENTRAL NEW MEXICO. MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. $$ NMZ010-011-016-017-026-101100- /O.CON.KABQ.WI.Y.0022.060410T1800Z-060411T0200Z/ SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY- LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS- GUADALUPE MOUNTAINS OF CHAVES COUNTY- INCLUDING THE CITIES OF...SANDIA PARK/CEDAR CREST... MORIARTY/ESTANCIA...CARRIZOZO...RUIDOSO 1121 PM MDT SUN APR 9 2006 ...WIND ADVISORY REMAINS IN EFFECT FROM 12 PM TO 8 PM MDT MONDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 12 PM TO 8 PM MDT MONDAY. SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 50 MPH CAN BE EXPECTED ALONG AND IMMEDIATELY EAST OF THE SANDIA...MANZANO... CAPITAN AND NORTHERN SACRAMENTO MOUNTAINS AS WELL AS THE GUADALUPE MOUNTAINS OF CHAVES COUNTY. VISIBILITIES MAY BE REDUCED TO LESS THAN 1 MILE AT TIMES IN DUST PRONE AREAS ALONG HIGHWAY 380 OF SOUTHEAST SOCORRO COUNTY ESPECIALLY ACROSS THE CHUPADERA MESA. MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. $$
000 WWUS75 KABQ 101023 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 423 AM MDT MON APR 10 2006 .A STRENGTHENING SOUTHWEST FLOW ALOFT WILL DEVELOP ACROSS THE AREA TODAY RESULTING IN STRONG AND GUSTY WINDS ACROSS PARTS OF WESTERN...CENTRAL AND SOUTH CENTRAL NEW MEXICO DURING THE AFTERNOON AND EARLY EVENING. THE STRONGEST GUSTS WILL OCCUR ALONG THE EAST SLOPES OF THE CENTRAL MOUNTAIN CHAIN. NMZ008-014-101130- /O.CAN.KABQ.WI.Y.0022.060410T1800Z-060411T0200Z/ WEST CENTRAL MOUNTAINS-SOUTHWEST MOUNTAINS/UPPER GILA REGION- INCLUDING THE CITIES OF...GALLUP/GRANTS...GLENWOOD 423 AM MDT MON APR 10 2006 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS CANCELLED THE WIND ADVISORY. HOWEVER...IT WILL STILL BE WINDY. EXPECT WEST AND SOUTHWEST WINDS AT SPEEDS FROM 20 TO 30 MPH WITH HIGHER GUSTS DURING THE AFTERNOON. $$ NMZ005-101800- /O.EXA.KABQ.WI.Y.0022.060410T1800Z-060411T0200Z/ NORTHEAST HIGHLANDS- INCLUDING THE CITY OF...LAS VEGAS/RATON 423 AM MDT MON APR 10 2006 ...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 8 PM MDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 8 PM MDT THIS EVENING. EXPECT SOUTHWEST WINDS AT SPEEDS FROM 25 TO 35 MPH WITH GUSTS TO 50 MPH. AT TIMES...THE WIND WILL PICKUP DUST AND DROP VISIBILITY BELOW ONE MILE IN DUST PRONE LOCATIONS. MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. $$ NMZ010-011-016-017-026-101800- /O.CON.KABQ.WI.Y.0022.060410T1800Z-060411T0200Z/ SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY- LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS- GUADALUPE MOUNTAINS OF CHAVES COUNTY- INCLUDING THE CITIES OF...SANDIA PARK/CEDAR CREST... MORIARTY/ESTANCIA...CARRIZOZO...RUIDOSO 423 AM MDT MON APR 10 2006 ...WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 8 PM MDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 8 PM MDT THIS EVENING. SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 50 MPH CAN BE EXPECTED ALONG AND IMMEDIATELY EAST OF THE SANDIA...MANZANO... CAPITAN AND NORTHERN SACRAMENTO MOUNTAINS AS WELL AS THE GUADALUPE MOUNTAINS OF CHAVES COUNTY. AT TIMES...THE WIND WILL PICKUP DUST AND DROP VISIBILITIES BELOW ONE HALF MILE IN DUST PRONE LOCATIONS. MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. $$ 44
000 WWUS75 KABQ 101711 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 1111 AM MDT MON APR 10 2006 .A STRENGTHENING SOUTHWEST FLOW ALOFT WILL DEVELOP ACROSS THE AREA TODAY RESULTING IN STRONG AND GUSTY WINDS FOR MANY AREAS. THE STRONGEST GUSTS ARE EXPECTED ACROSS THE WEST CENTRAL AND SOUTHWEST MOUNTAINS AS WELL AS AREAS ALONG THE EAST SLOPES OF THE CENTRAL MOUNTAIN CHAIN. NMZ006>008-012-014-110200- /O.EXA.KABQ.WI.Y.0022.060410T1800Z-060411T0200Z/ HARDING COUNTY-FAR NORTHEAST PLAINS-WEST CENTRAL MOUNTAINS- CONCHAS LAKE/GUADALUPE COUNTY- SOUTHWEST MOUNTAINS/UPPER GILA REGION- INCLUDING THE CITIES OF...ROY...CLAYTON...GALLUP/GRANTS... SANTA ROSA...GLENWOOD 1111 AM MDT MON APR 10 2006 ...WIND ADVISORY IN EFFECT UNTIL 8 PM MDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 8 PM MDT THIS EVENING. SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 50 MPH CAN BE EXPECTED ACROSS THE WIND ADVISORY AREA...WHICH INCLUDES THE WEST CENTRAL MOUNTAINS...SOUTHWEST MOUNTAINS AND UPPER GILA REGION...AS WELL AS THE NORTHEAST PLAINS AND WESTERN PARTS OF THE EAST CENTRAL PLAINS. AT TIMES...THE WIND WILL PICKUP DUST AND DROP VISIBILITIES BELOW ONE HALF MILE IN DUST PRONE LOCATIONS. MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. $$ NMZ005-010-011-016-017-026-110200- /O.CON.KABQ.WI.Y.0022.060410T1800Z-060411T0200Z/ NORTHEAST HIGHLANDS-SANDIA/MANZANO MOUNTAINS- CENTRAL HIGH PLAINS/ESTANCIA VALLEY- LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS- GUADALUPE MOUNTAINS OF CHAVES COUNTY- INCLUDING THE CITIES OF...LAS VEGAS/RATON... SANDIA PARK/CEDAR CREST...MORIARTY/ESTANCIA...CARRIZOZO...RUIDOSO 1111 AM MDT MON APR 10 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING. SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 50 MPH CAN BE EXPECTED ACROSS THE NORTHEAST HIGHLANDS AS WELL AS ALONG AND IMMEDIATELY EAST OF THE SANDIA...MANZANO... CAPITAN AND NORTHERN SACRAMENTO MOUNTAINS AND THE GUADALUPE MOUNTAINS OF CHAVES COUNTY. AT TIMES...THE WIND WILL PICKUP DUST AND DROP VISIBILITIES BELOW ONE HALF MILE IN DUST PRONE LOCATIONS. THIS ADVISORY INCLUDES THE INTERSTATE 25 CORRIDOR BETWEEN RATON PASS AND GLORIETA AS WELL AS INTERSTATE 40 BETWEEN TIJERAS AND CLINES CORNERS. MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. $$
000 WWUS75 KABQ 102145 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 345 PM MDT MON APR 10 2006 NMZ005-006-010>012-110400- /O.EXT.KABQ.WI.Y.0022.000000T0000Z-060412T0000Z/ NORTHEAST HIGHLANDS-HARDING COUNTY-SANDIA/MANZANO MOUNTAINS- CENTRAL HIGH PLAINS/ESTANCIA VALLEY-CONCHAS LAKE/GUADALUPE COUNTY- INCLUDING THE CITIES OF...LAS VEGAS/RATON...ROY... SANDIA PARK/CEDAR CREST...MORIARTY/ESTANCIA...SANTA ROSA 345 PM MDT MON APR 10 2006 ...WIND ADVISORY NOW IN EFFECT UNTIL 6 PM MDT TUESDAY... SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS TO AROUND 50 MPH CAN BE EXPECTED ACROSS MUCH NORTHEAST NEW MEXICO INCLUDING THE NORTHEAST HIGHLANDS...HARDING COUNTY...GUADALUPE COUNTY/CONCHAS LAKE REGION AS WELL AS ALONG AND EAST OF THE SANDIA AND MANZANO MOUNTAINS EARLY TONIGHT BEFORE WINDS GRADUALLY DIMINISH AFTER DARK. EVEN SO...AREAS OF STRONG WINDS WILL PERSIST DURING THE OVERNIGHT BECOMING MORE WIDESPREAD DURING THE DAY TUESDAY. AS A RESULT...THE WIND ADVISORY HAS BEEN EXTENDED IN TIME. THIS ADVISORY INCLUDES THE INTERSTATE 25 CORRIDOR BETWEEN RATON PASS AND GLORIETA AS WELL AS INTERSTATE 40 BETWEEN TIJERAS AND SANTA ROSA. MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. $$ NMZ007-008-014-016-017-026-110200- /O.CON.KABQ.WI.Y.0022.000000T0000Z-060411T0200Z/ FAR NORTHEAST PLAINS-WEST CENTRAL MOUNTAINS- SOUTHWEST MOUNTAINS/UPPER GILA REGION- LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS- GUADALUPE MOUNTAINS OF CHAVES COUNTY- INCLUDING THE CITIES OF...CLAYTON...GALLUP/GRANTS...GLENWOOD... CARRIZOZO...RUIDOSO 345 PM MDT MON APR 10 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING... SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 50 MPH CAN BE EXPECTED UNTIL SUNSET. THEREAFTER...WINDS WILL GRADUALLY DIMINISH BUT REMAIN LOCALLY STRONG AND GUSTY ALONG THE EAST SLOPES OF THE CAPITAN...NORTHERN SACRAMENTO AND GUADALUPE MOUNTAINS OF CHAVES COUNTY DURING THE OVERNIGHT. AT TIMES...THE WIND WILL PICKUP DUST AND DROP VISIBILITIES BELOW ONE HALF MILE IN DUST PRONE LOCATIONS. MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. $$
000 WWUS75 KABQ 110200 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 800 PM MDT MON APR 10 2006 NMZ007-008-014-016-017-026-110300- /O.EXP.KABQ.WI.Y.0022.000000T0000Z-060411T0200Z/ FAR NORTHEAST PLAINS-WEST CENTRAL MOUNTAINS- SOUTHWEST MOUNTAINS/UPPER GILA REGION- LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS- GUADALUPE MOUNTAINS OF CHAVES COUNTY- INCLUDING THE CITIES OF...CLAYTON...GALLUP/GRANTS...GLENWOOD... CARRIZOZO...RUIDOSO 800 PM MDT MON APR 10 2006 ...WIND ADVISORY WILL EXPIRE AT 8 PM MDT THIS EVENING... THE WIND ADVISORY WILL EXPIRE AT 8 PM MDT THIS EVENING. HOWEVER... SOUTHWEST WINDS WILL REMAIN LOCALLY STRONG AND GUSTY ALONG THE EAST SLOPES OF THE CAPITAN...NORTHERN SACRAMENTO AND GUADALUPE MOUNTAINS OF CHAVES COUNTY DURING THE OVERNIGHT HOURS. $$ NMZ005-006-010>012-111100- /O.CON.KABQ.WI.Y.0022.000000T0000Z-060412T0000Z/ NORTHEAST HIGHLANDS-HARDING COUNTY-SANDIA/MANZANO MOUNTAINS- CENTRAL HIGH PLAINS/ESTANCIA VALLEY-CONCHAS LAKE/GUADALUPE COUNTY- INCLUDING THE CITIES OF...LAS VEGAS/RATON...ROY... SANDIA PARK/CEDAR CREST...MORIARTY/ESTANCIA...SANTA ROSA 800 PM MDT MON APR 10 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MDT TUESDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MDT TUESDAY FOR THE NORTHEAST HIGHLANDS...HARDING COUNTY...GUADALUPE COUNTY/CONCHAS LAKE REGION AS WELL AS ALONG AND EAST OF THE SANDIA AND MANZANO MOUNTAINS. AREAS OF STRONG SOUTHWEST WINDS OF 25 TO 35 MPH WILL PERSIST DURING THE OVERNIGHT HOURS...THEN BECOME MORE WIDESPREAD DURING THE DAY TUESDAY. AS A RESULT...THE WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM TUESDAY. THIS ADVISORY INCLUDES THE INTERSTATE 25 CORRIDOR BETWEEN RATON PASS AND GLORIETA AS WELL AS INTERSTATE 40 BETWEEN TIJERAS AND SANTA ROSA. MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. $$
000 WWUS75 KABQ 111006 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 406 AM MDT TUE APR 11 2006 NMZ007-013-111800- /O.EXA.KABQ.WI.Y.0022.000000T0000Z-060412T0000Z/ FAR NORTHEAST PLAINS-QUAY COUNTY- INCLUDING THE CITIES OF...CLAYTON...TUCUMCARI 406 AM MDT TUE APR 11 2006 ...WIND ADVISORY IN EFFECT UNTIL 6 PM MDT THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM MDT THIS AFTERNOON. SOUTHWEST WINDS AT SPEEDS FROM 25 TO 35 MPH WILL BECOME MORE WIDESPREAD TODAY. EXPECT WIND GUSTS AROUND 45 MPH. MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. $$ NMZ005-006-010>012-111800- /O.CON.KABQ.WI.Y.0022.000000T0000Z-060412T0000Z/ NORTHEAST HIGHLANDS-HARDING COUNTY-SANDIA/MANZANO MOUNTAINS- CENTRAL HIGH PLAINS/ESTANCIA VALLEY-CONCHAS LAKE/GUADALUPE COUNTY- INCLUDING THE CITIES OF...LAS VEGAS/RATON...ROY... SANDIA PARK/CEDAR CREST...MORIARTY/ESTANCIA...SANTA ROSA 406 AM MDT TUE APR 11 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MDT THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MDT THIS AFTERNOON. SOUTHWEST WINDS AT SPEEDS FROM 25 TO 35 MPH AND GUSTS AROUND 45 MPH WILL BECOME MORE WIDESPREAD TODAY. THIS ADVISORY INCLUDES THE INTERSTATE 25 CORRIDOR BETWEEN RATON PASS AND GLORIETA AS WELL AS INTERSTATE 40 BETWEEN TIJERAS AND THE TEXAS BORDER. MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. $$ 44
000 WWUS75 KABQ 111807 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 1207 PM MDT TUE APR 11 2006 NMZ005>007-010>013-120000- /O.CON.KABQ.WI.Y.0022.000000T0000Z-060412T0000Z/ NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS- SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY- CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY- INCLUDING THE CITIES OF...LAS VEGAS/RATON...ROY...CLAYTON... SANDIA PARK/CEDAR CREST...MORIARTY/ESTANCIA...SANTA ROSA... TUCUMCARI 1207 PM MDT TUE APR 11 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MDT THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MDT THIS AFTERNOON. SOUTHWEST WINDS AT SPEEDS FROM 25 TO 35 MPH AND GUSTS AROUND 45 MPH WILL AFFECT THE EAST TODAY. THIS ADVISORY INCLUDES THE INTERSTATE 25 CORRIDOR BETWEEN RATON PASS AND GLORIETA AS WELL AS INTERSTATE 40 BETWEEN TIJERAS AND THE TEXAS BORDER. MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. $$ 50
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this wind advisory went out at Apr 9, 3:03 PM MDT, 25 minutes earlier.
Area forecast discussion, Apr 9, 3:03 PM MDT, 25 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 303 PM MDT SUN APR 9 2006 ...CORRECTED TABLE INFO AND HIGHLIGHTS AT BOTTOM... .DISCUSSION...AN ENHANCED SUB-TROPICAL JET /STJ/ DEVELOPING FROM SOUTHERN CALIFORNIA/NORTHERN BAJA REGION SOUTHWESTWARD TONIGHT WILL TRANSLATE NEWD WITH THE JET AXIS NOW PROGGED IN THE VICINITY OF THE FOUR CORNERS REGION MONDAY AFTERNOON...SLIGHTLY FARTHER NORTHWEST THAN WAS INDICATED BY THE MODELS YESTERDAY. THIS JET WILL DEVELOP AHEAD OF AN UPPER LEVEL TROUGH THAT WILL MOVE INLAND AND OVER THE WESTERN GREAT BASIN NEXT 24-36 HOURS. FOCUS IN THE SHORT-TERM WILL BE ON INCREASING SFC WINDS AND ASSOCD CRITICAL FIRE WEATHER CONDITIONS. 700-500 MB LAYER WINDS EXPECTED TO REACH THE 40-45 KNOT RANGE...WITH 500 MB WINDS WELL INTO THE 50 KNOT RANGE. CONSIDERABLE MID/HIGH CLOUDS WILL ACCOMPANY THIS STJ OVER THE AREA LATE TONIGHT INTO MONDAY...WHICH WILL LIMIT DEEP MIXING AND LIKELY KEEP THE LOWER ELEVATIONS/VALLEYS FROM REACHING FULL WIND POTENTIAL GIVEN THAT THE MSLP GRADIENT WILL NOT BE IDEAL FOR HIGH WINDS. THE HIGHER TERRAIN WILL BE A DIFFERENT STORY...HOWEVER...AND FEEL THAT WINDS SHOULD HIT SPEED/DURATION CRITERION DESPITE A THICK CANOPY OF CLOUDS. OTHER FORECAST CHALLENGE TOMORROW WILL BE POP PLACEMENT. BOTH THE NAM AND GFS ARE NOW INDICATING A MUCH MORE ROBUST JET MAX /130+ KTS/ AND CORRESPONDING HIGH LEVEL DIVERGENT FIELD IN THE VICINITY OF THE JET AXIS. SO UPWARD FORCING FOR LIFT WILL DEFINITELY BE IN PLACE...THE QUESTION WILL BE DEPTH/QUALITY OF MOISTURE. LOW LEVELS WILL REMAIN RELATIVELY DRY THROUGH ENTIRE DAY...BUT APPEARS THAT GOOD INFLUX OF MID-LEVEL MOISTURE WILL COMPENSATE AND RESULT IN SPOTTY MOSTLY LIGHT SHOWERS INITIALLY OVER THE GILA REGION BUT EXPANDING NORTHWARD AS THE DAY PROGRESSES. CANNOT RULE OUT ISOLD THUNDER...ESPECIALLY ACROSS THE WC/SW MOUNTAINS...BUT WITH BKN/OVC SKIES INSTABILITY MAY BE LIMITED. TUESDAY STILL LOOKING LIKE A TWEENER DAY...ALTHOUGH KEPT IN SMALL POPS ACROSS THE FAR NORTH FOR DIURNAL CONVECTION. AN UPPER RIDGE BUILDS OVER THE AREA WEDNESDAY AND DOMINATES THROUGH THURSDAY. GFS NOW SLOWER WITH THE SYSTEM LATE THIS WEEK AND IS TRENDING TOWARD YESTERDAY/S MEDIUM RANGE CONSENSUS. ALTHOUGH SLOWER...MODEL CONSENSUS INCLUDING THE 12Z GFS IS TO LIFT THE TROUGH OUT FARTHER TO THE NORTH WHICH WOULD RESULT IN MORE OF A WIND BAG SCENARIO FOR OUR AREA. KJ && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 42 71 38 64 / 0 5 20 0 GALLUP.......................... 37 67 33 63 / 0 10 10 0 GRANTS.......................... 37 68 37 66 / 0 10 10 0 GLENWOOD........................ 41 74 41 75 / 0 10 10 0 CHAMA........................... 27 60 27 57 / 0 5 20 5 LOS ALAMOS...................... 37 66 36 63 / 0 0 10 0 RED RIVER....................... 24 57 29 54 / 0 0 20 5 TAOS............................ 32 66 33 63 / 0 0 10 5 SANTA FE........................ 37 69 37 66 / 0 0 10 0 SANTA FE AIRPORT................ 40 70 39 67 / 0 0 10 0 ESPANOLA........................ 34 73 37 70 / 0 0 10 0 ALBUQUERQUE HEIGHTS............. 49 73 45 71 / 0 5 10 0 ALBUQUERQUE VALLEY.............. 46 74 42 74 / 0 5 10 0 ALBUQUERQUE FOOTHILLS........... 47 73 43 71 / 0 5 10 0 ALBUQUERQUE WEST MESA........... 48 76 44 77 / 0 5 10 0 SOCORRO......................... 48 77 47 76 / 0 5 10 0 SANDIA PARK/CEDAR CREST......... 43 68 38 64 / 0 5 10 0 MORIARTY/ESTANCIA............... 40 73 39 69 / 0 0 10 0 CARRIZOZO....................... 49 78 47 73 / 0 10 10 0 RUIDOSO......................... 45 68 46 68 / 0 10 20 0 RATON........................... 36 72 35 67 / 0 0 5 0 LAS VEGAS....................... 40 68 41 66 / 0 0 10 0 ROY............................. 42 69 42 67 / 0 0 5 0 CLAYTON......................... 46 78 48 73 / 0 0 5 0 SANTA ROSA...................... 48 80 47 78 / 0 0 10 0 TUCUMCARI....................... 51 82 53 81 / 0 0 10 0 FORT SUMNER..................... 48 81 50 79 / 0 0 10 0 CLOVIS.......................... 49 80 52 80 / 0 0 10 0 PORTALES........................ 49 83 52 81 / 0 0 10 0 ROSWELL......................... 51 82 56 83 / 5 5 10 0 && .ABQ WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY FROM 12 PM TO 8 PM MDT MONDAY FOR NMZ008-NMZ014. FIRE WEATHER WATCH FROM MONDAY AFTERNOON THROUGH MONDAY EVENING FOR NMZ103-NMZ104-NMZ105-NMZ106-NMZ107-NMZ108-NMZ109. WIND ADVISORY FROM 12 PM TO 8 PM MDT MONDAY FOR NMZ010-NMZ011- NMZ016-NMZ017-NMZ026. && 41
Hazardous weather outlook, Apr 9, 5:45 AM MDT, 9 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 545 AM MDT SUN APR 9 2006 NMZ001>021-026-101200- NORTHWEST PLATEAU-NORTHWEST MOUNTAINS INCLUDING JEMEZ- UPPER RIO GRANDE VALLEY-SANGRE DE CRISTO MOUNTAINS- NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS- WEST CENTRAL MOUNTAINS- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY- CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY- SOUTHWEST MOUNTAINS/UPPER GILA REGION-LOWER RIO GRANDE VALLEY- LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY- CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY- GUADALUPE MOUNTAINS OF CHAVES COUNTY- 545 AM MDT SUN APR 9 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY STRONG WINDS COMBINED WITH LOW RELATIVE HUMIDITIES WILL CREATE CRITICAL FIRE WEATHER CONDITIONS FOR MUCH OF NORTHERN AND CENTRAL NEW MEXICO FROM LATE MONDAY MORNING INTO THE EARLY EVENING. A FIRE WEATHER WATCH WILL BE ISSUED FOR ALL AREAS EXCEPT THE NORTHWEST PLATEAU AND NORTHERN MOUNTAINS. A WIND ADVISORY WILL LIKELY BE ISSUED FOR THESE SAME AREAS...AND PERHAPS OVER THE NORTHERN MOUNTAINS AS WELL. WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS... WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. 40
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 9, 7:53 AM MDT | Fire Weather Watch | ABQ | Bernalillo, Catron, Cibola, Harding, McKinley, Sandoval and 5 more | 23 hr |
Nearby
Wind Advisories in New Mexico, 2006Every wind advisory in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.